DocServer

Items where Subject is "52-xx Convex and discrete geometry > 52Axx General convexity "

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | H | L | W
Number of items at this level: 30.

B

Bauschke, Heinz H. (2002) Duality for Bregman projections onto translated cones and affine subspaces. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. (1999) Conical open mapping theorems and regularity. In: Proceedings of the Centre for Mathematics and its Applications (Australian National University) , March 1998, National Symposium on Functional Analysis, Optimization and Applications.

Bauschke, Heinz H. and Borwein, Jonathan M. (1997) Legendre functions and the method of random Bregman projections. Journal of Convex Analysis, 4 (1). pp. 27-67. ISSN 0944-6532

Bauschke, Heinz H. and Borwein, Jonathan M. (1996) On Projection Algorithms for Solving Convex Feasibility Problems. SIAM Review, 38 (3). pp. 367-426.

Bauschke, Heinz H. and Borwein, Jonathan M. and Combettes, Patrick L. (2001) Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces. Communications in Contemporary Mathematics, 3 . pp. 615-648.

Bauschke, Heinz H. and Borwein, Jonathan M. and Lewis, Adrian (1994) On the method of cyclic projections for convex sets in Hilbert space. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. and Tseng, Paul (2000) Metric regularity, strong CHIP, and CHIP are distinct properties. Journal of Convex Analysis, 7 . pp. 395-412. ISSN 0944-6532

Bauschke, Heinz H. and Noll, Dominik (2001) The method of forward projections. [Preprint]

Borwein, David and Borwein, Jonathan M. and Fee, Greg and Girgensohn, Roland (2001) Refined Convexity and Special Cases of the Blaschke-Santalo Inequality. Mathematical Inequalities and Applications, 4 . pp. 631-638.

Borwein, David and Borwein, Jonathan M. and Wang, Shawn Xianfu (1996) Approximate Subgradients and Coderivatives in $R^n$. Set-Valued Analysis, 4 (4). pp. 375-398. ISSN 0927-6947

Borwein, Jonathan M. (1997) A generalization of Young's $L^p$ inequality. Mathematical Inequalities and Applications, 1 . pp. 131-136.

Borwein, Jonathan M. and Fitzpatrick, Simon (2001) Duality Inequalities and Sandwiched Functions. Nonlinear Analysis: Theory, Methods & Applications, 46 (3). pp. 365-380. ISSN 0362546X

Borwein, Jonathan M. and Fitzpatrick, Simon and Vanderwerff, Jon D. (1994) Examples of Convex Functions and Classifications of Normed Spaces. Journal of Convex Analysis, 1 (1). pp. 61-73. ISSN 0944-6532

Borwein, Jonathan M. and Goebel, Rafal (2003) Notions of Relative Interior in Banach Spaces. Journal of Mathematical Sciences , 115 . pp. 2542-2553.

Borwein, Jonathan M. and Guirao, Antonio J. and Vanderwerff, Jon D. (2009) UNIFORMLY CONVEX FUNCTIONS ON BANACH SPACES. Proceedings of the American Mathematical Society, 137 . pp. 1081-1091. ISSN 0002-9939

Borwein, Jonathan M. and Montesinos, Vicente and Vanderwerff, Jon D. (2006) Boundedness, Differentiability and Extensions of Convex Functions. J. Convex Analysis, 13 (3-4). pp. 587-602.

Borwein, Jonathan M. and Moors, Warren B. (1997) Essentially Smooth Lipschitz Functions. Journal of Functional Analysis, 149 (2). pp. 305-351.

Borwein, Jonathan M. and Moors, Warren B. (1996) Lipschitz functions with minimal Clarke subdifferential mappings. In: Proc. Optimization Miniconference III, B. M. Glover and D. Ralph eds, University of Melbourne, July 1996, University of Ballarat.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1995) Convex Functions on ``Sequentially Reflexive'' Banach Spaces. [Preprint]

Borwein, Jonathan M. and Vanderwerff, Jon D. (2009) Differentiability of conjugate functions and perturbed minimization principles. Journal of Convex Analysis . pp. 699-706. ISSN 0944-6532

Borwein, Jonathan M. and Vanderwerff, Jon D. (1996) Epigraphical and Uniform Convergence of Convex Functions. Transactions of the American Mathematical Society, 348 (4). pp. 1617-1631.

Borwein, Jonathan M. and Vanderwerff, Jon D. (1994) Further arguments for slice convergence in nonreflexive spaces. Set-Valued Analysis, 2 (4). pp. 529-544. ISSN 0927-6947

Borwein, Jonathan M. and Vanderwerff, Jon D. (2000) On the continuity of biconjugate convex functions. Proceedings of the American Mathematical Society, 30 (6). pp. 1797-1803. ISSN 0002-9939

Borwein, Jonathan M. and Vanderwerff, Jon D. (1995) A Survey on Renorming and Set Convergence. Topological Methods in Nonlinear Analysis, 5 . pp. 211-228.

Borwein, Jonathan M. and Vanderwerff, Jon D. (2001) Convex Functions of Legendre Type in General Banach Spaces. Journal of Convex Analysis, 8 (2). pp. 569-581. ISSN 0944-6532

Borwein, Jonathan M. and Vanderwerff, Jon D. (1997) Convex functions on Banach spaces not containing $ l_1$. Canad. Math. Bull., 40 (1). pp. 10-18.

Borwein, Jonathan M. and Yao, Liangjin (2013) Sum theorems for maximally monotone operators of type (FPV). Set-Valued and Variational Analysis, 21 (4). pp. 603-616.

H

Hauser, Raphael A. (2000) Self-scaled Barriers for Semidefinite Programming. [Preprint]

L

Lindstrom, Scott (2015) Understanding the Quasi Relative Interior. Project Report. Permanent Reserve at Portland State University Mathematics Department Libary. (Submitted)

W

Wang, Shawn Xianfu (1995) Pathological Lipschitz Functions In $R^{N}$. [Preprint]

This list was generated on Thu Mar 30 10:17:08 2017 AEDT.